# SDR AU980799

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: CHA1069
- Condition: Failed
- Location: Te Flap
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC FLAP ACTUATOR FAILED.
